# SDR CALA2013100891867

- Difficulty date: October 7, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 39,350 hours, 17,137 cycles
- Engine: Iae V2527A5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 6713D080000
- Part serial: 167
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE HP VALVE FAULT DISPLAYED ON UPPER ECAM SCREEN.    REPLACED  NR 2 ENGINE HP VALVE IAW MM, OPS CHECKED GOOD.
